# SDR 07FDEA04755

- Difficulty date: November 8, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, STA 1640 - FRAME AT LBL 7, L ANGLE SUPPORT HAS A DRILL START AND BARE METAL.  BLENDED AREA IAW SRM 53-00-03.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03, FIG 101.  REMOVED AND FABRICATED NEW L ANGLE/CHORD IAW SRM 51-10-02 AND MAE TRAVELER NR T7/690614.  TREATED, PRIMED AND PAINTED FABRICATED L ANGLE/CHORD IAW SRM 51-20-01.  INSTALLED NEWLY FABRICATED L ANGLE/CHORD IAW SRM 51-40-02.  THIS REPAIR IS ACCEPTED BY MAE ENGINEERING PER EAR NR 67597370061.  REPAIR IS A MAJOR DUE TO EFFECTING THE FRAME, BY MEANS OF ATTACHMENT.
